# SDR SWAA2021050357864

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING BRACKET LOCATED AFT OF BS 540 ON AIR CONDITIONING COMPARTMENT LH SIDE AT LOWER FUSELAGE / REPLACED BRACKET LOCATED AFT BS540 ON AIR CONDITIONING COMPARTMENT LH SIDE AT LOWER FUSELAGE DUE TO CRACK NOT FOUND ALLOWABLE DAMAGE PART NUMBER USED 212A1116-1 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 212A1110 REV C DASH NUMBER -1
